# SDR CA020222003

- Difficulty date: February 16, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 18,963 hours
- Engine: Pwa PT6A34
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Valve
- Part number: 13450A
- Condition: Leaking
- Location: Park Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

(CAN) 1) AN OVERHAULED PARKING BRAKE VALVE WAS INSTALLED TO REPLACE A UNIT "ROBBED" TO SERVICE ANOTHER AIRCRAFT.  NOTE: AIRCRAFT HANGARED MORE THAN TWO (2) DAYS, THUS WARM FLUID AND SYSTEM. 2) OVERHAULED VALVE INSTALLED. 3) UPON FIRST PRESSURE TEST FOLLOWING INSTALLATION A "HEAVY LEAK" SPRUNG AT THE PISTON SHANK. NOTE: ONE MAY THINK "O" RING OR SEAL IS MISSING INSIDE. 4) UNIT REMOVED. RED TAGGED. PART IDENTIFIED FOR KEEPING AVAILABLE FOR 21 DAYS AS PER 24-0038 INSTRUCTIONS.
